| Model Number |
9MM TENDON STRIPPER BLA |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a surgery it was found that the blade is dull and does not cut into the tendon.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device a different part number.It was not necessary to switch the surgical technique or do a second surgery.